# SDR JR2R20210228678

- Difficulty date: February 28, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 14,244 hours, 8,288 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,244 hours, 8,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEMA AT LBL 9 CORRODED FROM FR17 TO FR19
